# SDR UF6A990803

- Difficulty date: August 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856AW
- Make and model: Bag ATP
- Aircraft serial: 2032
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: BA03304
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 10,445 hours
- Stage of operation: UK
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

ORD - FLT 5748 - THE NR 1 GENERATOR FAILED IN FLIGHT.  MAINTENANCE REMOVED AND REPLACED THE NR 1 GENERATOR.  SYSTEM OPS CHECKED GOOD.  (M)
